# SDR FDEA202210192612

- Difficulty date: October 19, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24398
- Aircraft time: 54,191 hours, 33,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N02448
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 GUST LOCK APPEARS TO BE BROKEN. DOOR STILL OPENS  AND CLOSES.  REMOVED  L1 DOOR BROKEN GUST LOCK,  REPLACED IAW AMM 52-11-08-8. OPS CHECKS GOOD.
